# SDR ASAA1077381

- Difficulty date: February 12, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 36,105 hours, 16,235 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 8 ATTACH BRACKET TO FRAME CRACKED AT BS 440 LT.  REPAIR OF STR 8 A/C ATTACH BRACKET TO FRAME CRACK WAS REPAIRED.
